Translator Disclaimer
December 2012 Asymptotic dimension and boundary dimension of proper CAT(0) spaces
Naotsugu Chinen, Tetsuya Hosaka
Tsukuba J. Math. 36(2): 185-191 (December 2012). DOI: 10.21099/tkbjm/1358776998

Abstract

In this paper, we investigate asymptotic dimension of proper CAT(0) spaces and we show that for a proper cocompact CAT(0) space (X, d), the asymptotic dimension asdim(X, d) is greater than the covering dimension dim ∂X of the boundary of X.

Citation

Download Citation

Naotsugu Chinen. Tetsuya Hosaka. "Asymptotic dimension and boundary dimension of proper CAT(0) spaces." Tsukuba J. Math. 36 (2) 185 - 191, December 2012. https://doi.org/10.21099/tkbjm/1358776998

Information

Published: December 2012
First available in Project Euclid: 21 January 2013

zbMATH: 1261.20045
MathSciNet: MR3058238
Digital Object Identifier: 10.21099/tkbjm/1358776998

Subjects:
Primary: 20F69
Secondary: 20F65, 54F45

Rights: Copyright © 2013 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.36 • No. 2 • December 2012
Back to Top